標題: SCANNING REGULAR LANGUAGES BY DUAL FINITE AUTOMATA
作者: WU, PC
WANG, FJ
YOUNG, KR
資訊科學與工程研究所
Institute of Computer Science and Engineering
關鍵字: FINITE AUTOMATA;REGULAR LANGUAGES;COMPILER;PARALLEL COMPUTING
公開日期: 1-四月-1992
摘要: A regular language is generally accepted by a single finite automaton. An approach of dual finite automata is presented here. An input string is scanned by two deterministic finite automata (DFA's): reading from the string's head and tail respectively. One of them accepts the regular language itself; the other accepts the language's reversal. Whether a string is accepted depends on the states of both automata, when their reading heads meet. Dual finite automata can be applied in compiler generation and parallel computing.
URI: http://hdl.handle.net/11536/3478
ISSN: 0362-1340
期刊: SIGPLAN NOTICES
Volume: 27
Issue: 4
起始頁: 12
結束頁: 16
顯示於類別:期刊論文


文件中的檔案:

  1. A1992HK55200001.pdf